# SDR GTIA2024101238432

- Difficulty date: October 10, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 28,808 hours, 12,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5745521720000
- Condition: Gouged
- Location: Zone 500 Le
- Part time: 28,809 hours, 12,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON LH WING LE PANEL 522QB LANDING ASSY MEASURING .3770" L X .3770" W. RAF 01 CREATED. SDR SUBMITTED-FABRICATED AND INSTALLED LH WING LWR LE PANEL 522QB LANDING REF EA 5741-2454 & HAECO S.O 122204 OPS 34413 CAT A REPAIR NO REINSPECT REQUIRED PER RDAF 81470344/003/2024 A
